Jump to content
CrazyBoards.org

Recommended Posts

Hi all, I'm scared of even asking this and what I might hear. Please, keep in mind that I've talked to drS and they keep blaiming my anxiety... I not so sure...

I started Seroquel in Feb 2014. 50 for a month, 400 for 2, 300 for 2 and still lowering... I'm down to 25 now (misdiagnosed as bipolar). in the beggining I had some muscle tightness but no movement (maybe parkinsonism)... I had letargy and all classic symptoms... most of them at 400. O lowered to 300 and it improved a litle... now that I'm back to 25 the muscles in my leg are extrmly tight... I can walk and there is no movement, but when I'm standying up I fell like I run a maratone... no ache, just tight... don't know whag is happening and Im afraid I had some dystonic reaction at the beggining of the treatment that was masked by the seroquel and now os comming back with full force as Tardive dystonia... has anyone go trought fhis before? Seroquel stiffnes?? did it got better or can Instart crying because of TD?

Share this post


Link to post
Share on other sites

I'm not entirely sure what's happening, but Seroquel is one of the last meds to cause TD. Literally one in a million.

 

It's most likely temporary, you're tapering down, and that's hard. If you have any PRN's, take one to ease it a bit. It does seem like you're anxious about the side effect, but it does go away after time.

 

Call your doc or pharmacy for sure. Pharmacy would be able to tell you what's going on - they know their shit. My pharmacy has eased a lot of my fears over time, and they are easily available and can talk to you about what's going on. They're very helpful.

 

Have you taken anything like Benadryl? This could help ease the symptoms, but call your pharmacy first.

Share this post


Link to post
Share on other sites

Hi San... thank you for always answering my questions... I wish I had a pharmacist that I trust to help me... not so lucky here...

I know anxiety is playing tricks with me, but is sad that no one Dr. can really tell me what is happening :(

hate having this problems... today is my first day off Seroquel... fingers crossed

Share this post


Link to post
Share on other sites

Hi Newbipo,

 

I just joined crazyboards because I'm having some of the same concerns. How has the the stiffness been since you stopped taking Seroquel?

 

I'm tapering right now and as my dose gets lower my muscles seem to be tightening up more.

Share this post


Link to post
Share on other sites

I am not on seroquel anymore, but was thinking maybe you could ask for a muscle relaxer?  I take flexeril and I really rely on it most days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...